# SDR 2020FA0000409

- Difficulty date: June 10, 2020
- Submitted: September 16, 2020
- Operation: General aviation
- Aircraft: N115NX
- Make and model: Piper PA46-500TP
- Aircraft serial: 4698115
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Unit
- Part number: 85154012
- Part serial: 4698115
- Condition: Failed
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A LOSS OF NOSE WHEEL STEERING CONTROL ON LANDING.
